# SDR N6WA2025111904

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,578 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S17101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS1000.00 STGR26L-STGR26R.    PERFORMED REPAIR ON FRAME AT FS1000.00 STGR26L-STGR26R IAW GOJET EO-C550-53MR-033
